×

zbMATH — the first resource for mathematics

Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. (German) Zbl 0202.07602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aeppli, A.: Modifikation von reellen und komplexen Mannigfaltigkeiten. Comm. Math. Helv.31, 219-301 (1956/57). · Zbl 0098.36403
[2] Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math. IHES no.36, 23-58 (1969). · Zbl 0181.48802
[3] ?: Algebraization of formal moduli: II. Existence of modifications. Ann. Math.91, 88-135 (1970). · Zbl 0185.24701
[4] Giesecke, B.: Simpliziale Zerlegung abzählbarer analytischer Räume. Math. Z.83, 177-213 (1964). · Zbl 0123.39602
[5] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004
[6] Grauert, H.: Riemenschneider, O.: Kählersche Mannigfaltigkeiten mit hyper-q-konvexem Rand. Erscheint demnächst in: Problems in Analysis. Papers in Honor of S. Bochner. · Zbl 0211.10302
[7] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II. Ann. Math.79, 109-326 (1964). · Zbl 0122.38603
[8] Hopf, H.: Zur Algebra der Abbildungen von Mannigfaltigkeiten. J. Reine Angew. Math.163, 71-88 (1930). · JFM 56.0501.03
[9] Kodaira, K.: On a differential geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci.39, 1268-1273 (1953). · Zbl 0053.11701
[10] Lojasiewicz, S.: Triangulation of semi-analytic sets. Ann. Scuola Norm. Sup. Pisa (3)18, 449-474 (1964). · Zbl 0128.17101
[11] Moi?ezon, B. G.: Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions. Math. USSR-Izvestija1, 1331-1356 (1967).? Das russische Original erschien in: Izv. Akad. Nauk. SSSR Ser. Mat.31, 1385-1414 (1967).
[12] Nakano, S.: On complex analytic vector bundles. J. Math. Soc. Japan7, 1-12 (1955). · Zbl 0068.34403
[13] Rossi, H.: Picard variety of an isolated singular point. Rice Univ. Studies54, 63-73 (1968). · Zbl 0179.40103
[14] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.